| Model Number |
SC-8416-70 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Device Dislodged or Dislocated (2923); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a month prior to the date the manufacturer became aware.
Event or Problem Description
It was reported that the patient had inadequate pain relief despite reprogramming.X-ray showed that the paddle lead had migrated.During the revision procedure, the physician noted that one of the lead contacts came off.The lead was replaced and the patient was doing well postoperatively.The explanted device was not returned.